PL EN


2012 | 48 | 3 | 185-208
Article title

Równoważnościowa sprowadzalność formuł logiki niefregowskiej do kwantyfikatorowej postaci normalnej

Title variants
EN
Equivalence reduction of formulas of non-Fregean logic to prenex normal forms
Languages of publication
PL
Abstracts
EN
This paper concerns the Sentential Calculus with Identity and Quantifiers – a formal system developed by Polish logician R. Suszko. The article deals with the study of one of the metalogical properties of this system which is the possibility of a reduction of formulas to their prenex normal forms. The final and most important result of this work is the proof of the theorem stating that every formula is equivalent on the basis of each WBQ-theory to its prenex normal form.
PL
Artykuł dotyczy niefregowskiej logiki zdaniowej z kwantyfikatorami - systemu formalnego stworzonego przez polskiego logika, R. Suszko. W artykule bada się jedną z metalogicznych własności tego systemu – sprowadzalność formuł języka logiki niefregowskiej do kwantyfikatorowej postaci normalnej. Końcowym i najważniejszym wynikiem jest dowód twierdzenia mówiącego, że każda formuła danego SCIQ–języka J, jest równoważna, na gruncie każdej WBQ–teorii, z pewną formułą o kwantyfikatorowej postaci normalnej.
Year
Volume
48
Issue
3
Pages
185-208
Physical description
Contributors
  • Uniwersytet Kardynała Stefana Wyszyńskiego, Wydział Prawa i Administracji, ul. Wóycickiego 1/3, 01-938 Warszawa, Poland, j.wesserling@uksw.edu.pl
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-60448b29-817f-47dd-8430-5c0eebea50b7
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.